# SDR AALA201710249012

- Difficulty date: October 4, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 91,510 hours, 14,691 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Fitting
- Condition: Missing
- Location: Apu Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AUXILIARY POWER UNIT FAILED INFLIGHT AFTER APPROXIMATELY 4 HOURS AT 36000 FEET.  APU WOULD NOT RESTART.   FOUND APU INLET DOOR AND DOOR ACTUATOR ROD END FITTING MISSING.  INSTALLED APU INLET DOOR PER AMM 49-15-05 (AALA201710099042) AND APU DOOR ACTUATOR ASSEMBLY PER AMM 49-15-06.  OPERATIONAL CHECK GOOD.  REFERENCE AALA20171004014
